CITREX COUGH SYRUP 100MG/5ML

Malaysia - English - NPRA (National Pharmaceutical Regulatory Agency, Bahagian Regulatori Farmasi Negara)

Buy It Now

Active ingredient:
GUAIFENESIN
Available from:
IDAMAN PHARMA MANUFACTURING SDN BHD
INN (International Name):
GUAIFENESIN
Units in package:
120 ml
Manufactured by:
IDAMAN PHARMA MANUFACTURING SDN BHD
Authorization number:
MAL20066011X

Documents in other languages

Patient Information leaflet Patient Information leaflet - Malay

07-04-2020

Consumer Medication Information Leaflet (RiMUP)

CITREX COUGH SYRUP 100MG/5ML

Guaifenesin (100mg/5ml)

What is in this leaflet

What Citrex Cough Syrup is used

How Citrex Cough Syrup works

Before

Citrex

Cough

Syrup

How to use Citrex Cough Syrup

While you are using it

Side effects

Storage

disposal

Citrex

Cough Syrup

Product description

Manufacturer

Product

Registration Holder

Date of revision

Serial number

What Citrex Cough Syrup is used

for

Citrex Cough Syrup is used for the

relief of chesty coughs, loosen mucus

and thinning bronchial secretion.

How

Citrex

Cough

Syrup

works

Citrex

Cough

Syrup

works

expectorant

which

irritates

mucous

membrane layer of the stomach and

subsequently

stimulating

respiratory

tract

secretions.

increasing

water content of the mucus, it will

eventually decrease the thickness of

bronchial secretions.

Before you use Citrex Cough Syrup

- When you must not use it

Do not take Citrex Cough Syrup if

you are allergic to Guaifenesin.

Do not take Citrex Cough Syrup if

pregnant,

trying

pregnant

think

pregnant

without

discussing

with

your doctor first.

Do not take Citrex Cough Syrup if

you are breast-feeding.

sure

whether

should start taking this medicine, talk

to your doctor or pharmacist.

Before you start to use it

Tell your doctor if you have allergies

to Guaifenesin.

Your doctor

needs

to know before

you take Citrex Cough Syrup if you

have kidney or liver problem. Citrex

Cough Syrup should be given with

care to patients with impaired kidney

or liver function.

Besides

that,

consult

with

your

doctor

pharmacist

before

taking

this medicine if the following occurs:

Continuous cough for more than 7

days or cough occur repeatedly or

is accompanied by fever, rash or

constant headache.

Continuous

cough

that

caused by asthma.

Cough which brings up a lot of

mucus.

Discuss

with

your

doctor

pharmacist first if you are pregnant or

breastfeeding.

Taking other medicines

Tell

your

doctor

pharmacist

before taking Citrex Cough Syrup, if

you are taking any other medicines,

including any that you buy without a

prescription

from

pharmacy,

supermarket

health

food

shop.

The effects of some medicines may

be affected if other medicines are

used at the same time.

Inform

your

doctor

take

Guaifenesin

with

other

cough

suppressants at the same time.

Guaifenesin

been

shown

produce

colour

interference

with

clinical laboratory determination of

urine

test

(5-hydroxyindoleacetic

acid (5-HIAA) and vanillylmandelic

acid

(VMA)).

Apart

from

that,

also

could

interfere

with

diagnosis

carcinoid

syndrome

(slow-growing tumor).

How

to

use

Citrex

Cough

Syrup

Always

take

medicine

exactly

your doctor or pharmacist has told you.

Read the direction label carefully. If you

have any concerns about how to take this

medicine,

talk

your

doctor

pharmacist.

Do not exceed recommended dose.

How much to use

Your doctor will advise you how many

doses are needed each day, and for how

long you will need to take. This depends

on your condition and whether or not

you are taking any other medicines.

Children:

Under

years:

recommended;

Children:

2 years to 6 years: 2.5mL;

Children:

6 years to 12 years: 5mL;

Elderly, Adults and Children over 12

years:

10 mL.

To be taken not more than 4 times daily.

When to use it

Follow the direction label carefully and as

instructed by your doctor or pharmacist.

How long to use it

Follow the direction label carefully and as

instructed by your doctor or pharmacist.

If you forget to use it

Consult

your

doctor

pharmacist

what you should do if you forget to take

Take the

missed

dose

soon

remember. If it is almost time for your

next dose, skip the dose you missed and

take your next dose when you are meant

Do not take a double dose to make up for

dose

that

missed.

This

increase

chance

getting

unwanted side effects.

Consumer Medication Information Leaflet (RiMUP)

CITREX COUGH SYRUP 100MG/5ML

Guaifenesin (100mg/5ml)

If

you

use

too

much

(overdose)

Immediately contact your doctor or

go to the Emergency Department at

your nearest hospital if you or anyone

else has taken a large amount of this

medication. Do this even if there are

no signs of discomfort or poisoning.

need

urgent

medical

attention.

effects

acute

toxicity

from

Guaifenesin may include stomach and

intestine

discomfort, strong urge to

vomit, sleepy and tiredness and also,

vomiting.

When

taken

excess,

Guaifenesin may also cause kidney

stone.

While you are using it

Things you must do

Take the medication exactly as your

doctor prescribed.

Tell your doctor or pharmacist if

you have allergies to Guaifenesin.

Tell

your

doctor

pharmacist

what other prescription and non-

prescription

medicines

that

are taking.

Tell all the doctors, dentists and

pharmacists treating you that you

are taking Citrex Cough Syrup.

Tell

your

doctor

immediately

you become pregnant while taking

this medication.

Things you must not do

Do not give Citrex Cough Syrup to

anyone else, even if their symptoms

seem similar to yours.

Do not take your medicine to treat

other

complaints

unless

your

doctor or pharmacist tells you to.

Things to be careful of

pregnant

breast-

feeding, you should not take Citrex

Cough

Syrup

without

discussing

with your doctor or pharmacist first.

Citrex Cough Syrup has no or minor

influence on the ability to drive or

operate machinery.

However, if patients do feel unwell,

do not drive or use machinery and

contact your doctor immediately.

Side effects

Like

medicines,

Citrex

Cough

Syrup can cause side effects, although

not everybody gets them. Visit the

doctor or pharmacist immediately if

you experience any side effects after

taking this medicine.

Ask your doctor or pharmacist to

answer any questions you may have.

The side effects of Guaifenesin that

not regularly reported when used in

very large doses are stomach and

intestine discomfort, strong urge to

vomit and vomiting.

addition,

also

includes

dizziness,

diarrhea,

headache

rash (including swollen skin, itchy

skin and hypersensitivity).

Other side effects not listed above

occur

some

patients.

Tell

your

doctor

pharmacist

notice anything that is making you

feel unwell.

You may report any side effects or

adverse drug reactions directly to the

National Centre for Adverse Drug

Reaction Monitoring by visiting the

website

npra.gov.my

[Consumer→

Reporting Side Effects to Medicines

(ConSERF) or Vaccines (AEFI)].

Storage

and

Disposal

of

Citrex Cough Syrup

Storage

Keep out of reach of children.

Do not take this medicine beyond

expiry

date

imprinted

product packaging.

Keep container tightly closed in a

dry place, below 30

. Do not use if

temper

evident

seal

broken

missing.

Disposal

Medicines should not be disposed of

wastewater

household

waste.

Ask your pharmacist how to dispose of

medicines no longer required. These

measures

will

help

protect

environment.

Product Description

What it looks like

A clear, orange coloured solution with

a sweet, pleasant smell.

Ingredients

- Active ingredient:

Each 5 ml contains Guaifenesin 100mg.

Inactive ingredients:

Liquid

Glucose,

Carboxymethylcellulose

Sodium,

Sodium Saccharin, Sodium Benzoate,

Sodium Citrate, Citric Acid Anhydrous,

Menthol

Crystal,

Color FDC

Yellow

No. 6, Orange Flavour Sol. Sweet No.

1, Purified Water, Hydrochloric Acid,

Sodium Hydroxide.

- MAL number:

MALxxxx

Manufacturer

and

Product

Registration Holder

Idaman

Pharma

Manufacturing

(200401023395)

Lot 24 & 25, Jalan Perusahaan Lapan,

Bakar Arang Industrial Estate,

08000

Sungai

Petani,

Kedah

Darul

Aman, Malaysia.

Date of revision

07/04/2020

Serial Number

NPRA (R2) 20/043

Similar products

Search alerts related to this product

View documents history

Share this information